Hello Dr Rasman
hope you are doing well.
i am seeing a doctor who prescribes propecia for me. its been 3 years now am taking the drug. last time when i went to see him to prescribe the drug for me, he told me to stop using it as it may affect my future and give me erectile dysfunction, less desire for sex and maybe not getting children. i told him but am feeling fine and he said that it happens gradually and the longer you take the drug more likely the sides occur and maybe permanent. what should i do now? please i need your advice. thanks
First and foremost, I am not your doctor and I do not give personal medical advice on Baldingblog so this is not a place for you to obtain answers for your medical issues. If you do have erectile dysfunction, and you need to have that checked out as it probably has little to do with the drug. I always recommend that you ASK YOUR DOCTOR. If you have an issue, get a second opinion. This is not a place to get a second medical opinion.
Propecia does cause sexual side effects in 1 to 2 percent of men. It is reversible as far as I know from my 20+ years of experience. I realize you will read about this topic on the Internet but the ultimate factor is your decision and what your doctor recommends. I also realize doctors are human and each have their own recommendation and reasoning for treating their patients.
Finally Propecia does not cause sterility as far as I know. If you believe this may be an issue get a sperm check and consult with a urologist or a fertility doctor.